# SDR IPXA2017060818044

- Difficulty date: June 1, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 112,256 hours, 19,030 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65B1761330
- Part serial: 000254
- Condition: Punctured
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND A PUNCTURE THROUGH OUTER SKIN OF MCD.  REPAIRED IAW EO 5230-64430-A.
